SciELO - Scientific Electronic Library Online

vol.2 special edition author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Kriterion: Revista de Filosofia

Print version ISSN 0100-512X


AGUIAR, Túlio Roberto Xavier de. The symmetries of the Hempelian model of explanation.Translated byPaulo Pimenta Marques. Kriterion [online]. 2006, vol.2Selected edition, pp. 0-0. ISSN 0100-512X.

This article critically examines Hempel's deductive-nomological model. We focus on the model's symmetries produced by requirements of nomic sufficient conditions for explanations. Such conditions, we argue, cannot translate correctly explanatory and causal relations.

Keywords : Hempel; Explanation; Causation; Sufficient Conditions.

        · abstract in Portuguese     · text in English     · English ( pdf )